# SDR FDEA202006261370

- Difficulty date: June 26, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61205
- Aircraft time: 6,731 hours, 2,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B67250314103
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO FLOOR PANEL 121AF IS DAMAGED.  REPAIRED FWD CARGO PANEL 121AF IAW SRM 53-30-53-1A AND SRM 53-00-50-2R.
